# SDR REXA2016071701328

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 26,928 hours, 24,420 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CONDENSATION COMING FROM AIR VENTS IN COCKPIT.  PFD DIFFULCULT TO SEE ON TAKEOFF CLEANED COALESCER SOCKS ON BOTH LT & RT WATER SEPARATORS IAW AMM 21-51-13.  OPS CHECK GOOD AT THIS TIME.
